# SDR IXXA0200043O

- Difficulty date: July 6, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 88,286 hours, 28,560 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 1428302001
- Part serial: 5013
- Condition: Defective
- Location: Cockpit
- Part time: 88,286 hours, 28,560 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: I
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM TOL, THE FLIGHT CREW NOTICED THE PITCH AND ROLL FLAGS DISPLAYED ON THE CAPTAINS AND FIRST OFFICERS ELECTRONIC ATTITUDE DIRECTION INDICATOR.  THE FLIGHT CREW FOLLOWED COMPANY PROCEDURES AND RETURNED TO TOL FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND BOTH FOG GYROS TO BE DEFECTIVE.  MAINTENANCE REMOVED AND REPLACED THE FOG GYROS IN ACCORDANCE WITH THE MAINTENANCE MANUAL AND PERFORMED SUCCESSFUL OPERATIONAL CHECKS.  THE AIRCRAFT WAS RETURNED TO SERVICE.
